References of "Taqqu, Murad"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailCentral and non-central limit theorems in a free probability setting
Nourdin, Ivan UL; Taqqu, Murad

in Journal of Theoretical Probability (2014), 27(1), 220-248

Detailed reference viewed: 46 (2 UL)
Full Text
Peer Reviewed
See detailAlmost sure central limit theorems on the Wiener space
Bercu, Bernard; Nourdin, Ivan UL; Taqqu, Murad

in Stochastic Processes & Their Applications (2010), 120

Detailed reference viewed: 42 (2 UL)